# SDR GR4D20160818001

- Difficulty date: August 17, 2016
- Submitted: August 19, 2016
- Operation: General aviation
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N546QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5190
- Aircraft time: 8,655 hours, 3,158 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Part number: 1159CS541098
- Condition: Damaged
- Location: Rt Wing Te Flap
- Part time: 8,655 hours, 3,158 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FLAP HAS THE B TRACK COVER PANEL BENT AND DEFORMED EXCEEDING THE LIMITS OF SERVICEABILITY.
